# SDR USAA051336

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST INBOARD OF FWD SERVICE DOOR THRESHOLD.  REPLACED WITH IDENTICAL PART, REMOVED DAMAGED Z-ANGLE IAW SRM 51-40-02.  DEFECT SIZE: 3 X 7.3 INCH.
